MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from a patient's operative eye in a secondary surgical procedure.No further information was provided.
 
Additional Manufacturer Narrative
Age, weight and ethnicity : unknown/ asked but information has not been provided.Date of event: the exact date is unknown, the best estimate is prior to (b)(6) 2022.Serial number: unknown, information not provided.Expiration date: unknown, as the serial number was not provided.Udi number: unknown, as the serial number was not provided.If implanted, give date: unknown, information not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.As the serial number of the device is unknown no further investigation can be performed.If there is any relevant information received, a supplemental medwatch will be filed.Device manufacture date: unknown, as the serial number was not provided.Attempts have been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: additional information received which indicated that the serial number of the involved device was 8133442116; therefore, the following fields were updated accordingly: section d4: serial number: (b)(6).Section d4: expiration date: apr 23, 2024.Section d4: udi number: (b)(4).Section h4: device manufacture date: apr 23, 2021.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section h3: device evaluated by manufacturer: yes.Device evaluation: the suspect iol was received wrapped in foam inside of a specimen cup and a product declaration shipping form.The suspect iol was received cut in half, with only one half received.The half was cleaned and visual inspection under magnification revealed no issues that could contribute to or cause the complaint issue.Based on the return condition of the lens, no further product evaluation could be performed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no other complaints were received for this po.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15993010
Report Number3012236936-2022-03102
Device Sequence Number6089726
Product Code MFK
UDI-Device Identifier05050474750654
UDI-Public(01)05050474750654(17)240423
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer01/06/2023
02/10/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date01/31/2023
03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown